MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA

LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA
Model Number 900001C
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
This case was reported by a facility in ningbo, china on 30 september 2024.Details of the case are as described below: injury: serious injury.Injury performance: the machine fell apart in-situ, the patient was far away so there was no injury but the patient was frightened, while the outer flesh of the thigh of the technician who operating the machine was subjected to strong friction, and other personnel were frightened instrument failure performance: high-pressure injector in normal use, suddenly "cut in half" fracture.Expected therapeutic disease or effect: for the successful implementation of renal artery embolization and accurate diagnosis and treatment of the patient's condition procedure of application: on (b)(6) 2024, during the embolization of the proper hepatic artery, needed to use a high-pressure injector to inject contrast agent through the blood vessel to make the local lesion developed under radiation.In the process of using the high-pressure injector, the working machine part of the high-pressure injector had "cut in half" fracture, and the patient was not physically harmed due to a certain distance from the machine, but was frightened.While the outer flesh of the thigh of the technician who operating the machine was subjected to strong friction, and the medical staff comforts the patient immediately; in order not to affect the smooth operation, the surgeon personally pushed the contrast agent under the ray, and the operation was delayed for about 10 minutes.Since then, contact the equipment section specialist and the engineer from the manufacture in time to feedback the fault, and the manufacturer arranges special personnel to repair the high pressure injector.If the machine is near the patient and the broken part falls in the direction of the patient, it will not only seriously affect theoperation of the patient, but also may cause serious additional harm to the patient.Event cause analysis: product cause (including instructions, etc.).Event cause analysis description: after the machine fell apart, the equipment section engineer inspected the machine on site and preliminarily concluded that the screw of the main body of the pillar machine fell off, resulting in the machine falling apart in-situ preliminary handling: in order not to affect the smooth operation, the surgeon personally pushed the contrast agent under the ray, and the operation was delayed for about 10 minutes.Contact the equipment section specialist and the manufacture engineer in time to feedback the fault, and the manufacturer will arrange special personnel to repair the high pressure injector.

Brand Name
BASE SYSTEM, ILLUMENA
Common Device Name
BASE SYSTEM, ILLUMENA
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati OH 45237
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key20558152
Report Number1518293-2024-00016
Device Sequence Number15693703
Product Code DXT
UDI-Device Identifier10746190002796
UDI-Public0110746190002796
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900001C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown